Eliminating errors in worm propagation models

Wang, Yini, Wen, Sheng, Cesare, Silvio, Zhou, Wanlei and Xiang, Yang 2011, Eliminating errors in worm propagation models, IEEE Communications Letters, vol. 15, no. 9, pp. 1022-1024.

Attached Files
Name Description MIMEType Size Downloads

Title Eliminating errors in worm propagation models
Author(s) Wang, Yini
Wen, Sheng
Cesare, Silvio
Zhou, WanleiORCID iD for Zhou, Wanlei orcid.org/0000-0002-1680-2521
Xiang, YangORCID iD for Xiang, Yang orcid.org/0000-0001-5252-0831
Journal name IEEE Communications Letters
Volume number 15
Issue number 9
Start page 1022
End page 1024
Total pages 3
Publisher IEEE
Place of publication United States
Publication date 2011-09
ISSN 1089-7798
Keyword(s) errors
network security
worm's propagation
Language eng
Field of Research 080503 Networking and Communications
Socio Economic Objective 890201 Application Software Packages (excl. Computer Games)
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040598

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 8 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 268 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:50:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.